- May 8, 2012 at 5:46 am #81221
I’ve recently added NOW foods S. Boulardii caps to my antifungal regimen. Within a couple of days I started to experience dry/sore lips for the first time in two months. I still eat the same foods as before so can’t think of what else it could be. Is it possible that the S. Boulardii is causing this? I was under the impression S. Boulardii was a candida-eating yeast…May 8, 2012 at 6:22 am #81225
JavizyMemberTopics: 20Replies: 945
It kills candida, and quite effectively, so you can expect die-off. From what I remember from Amazon the Now Foods one had some bad ingredients too.May 8, 2012 at 6:33 am #81226
Well, I don’t think this is die-off, because dry lips was a symptom I had at the beginning and gradually went away once I got the diet underway. The NOW S. Boulardii caps contain guar gum, which could be the problem.May 8, 2012 at 8:35 am #81243
rasterParticipantTopics: 104Replies: 6821
You shouldn’t take antifungals with boulardii per a post from the other day because I believe the antifungals will kill the boulardii.
The dry (chap) lips symptom you mentioned is tied to the health of your liver. I’ve had chap lips for years persistantly, and I finally for the first time in ages healed them and they are not chap! What caused this? I started to heal my liver by doing acupuncture and doing a liver cleanse. If you heal your liver, you will notice that this symptom goes away.
The dead candida from the boulardii likely taxed your liver and thats why you experienced this symptom.
-rasterMay 8, 2012 at 8:46 am #81246
dvjorgeParticipantTopics: 283Replies: 1368
M wrote: I’ve recently added NOW foods S. Boulardii caps to my antifungal regimen. Within a couple of days I started to experience dry/sore lips for the first time in two months. I still eat the same foods as before so can’t think of what else it could be. Is it possible that the S. Boulardii is causing this? I was under the impression S. Boulardii was a candida-eating yeast…
Listen to Raster, you shouldn’t take S. Boulardii with antifungals. You have a battle ground in your intestines if you do it. To be effective, S. Boulardii has to colonize your gut temporary and releases Capryc Acid as well as improving your secretory IGA.
The fast and massive intestinal colonization done by S. Boulardii inhibit candida growth and avoid the fungus to attach to the intestinal lining.
I am taking almost 2 g of S. Boulardii a day since 2 weeks and 0 antifungals. I am doing enemas with plain water ( I cut back the nystatin enemas for now ) to give a chance to the S. Boulardii to work.
Jorge.May 9, 2012 at 7:42 am #81354
So I need to stop taking any antifungals and just focus on taking S. Boulardii for a while. How long would you recommend I take the S. Boulardii caps for? Two/three weeks, and then switch back to taking the antifungals?
I wasn’t aware that the dry lips were a symptom of liver damage. I just thought it was a regular candida reaction, due to eating something problematic.May 10, 2012 at 6:05 am #81436
And when taking S. Boulardii, is it OK to continue taking regular probiotics and vitamins?May 10, 2012 at 6:14 am #81437
JavizyMemberTopics: 20Replies: 945
M wrote: And when taking S. Boulardii, is it OK to continue taking regular probiotics and vitamins?
Yeah. Apparently it can work synergistically with probiotic bacteria to remove pathogens.July 26, 2012 at 8:54 pm #87808
bullandbearMemberTopics: 0Replies: 7
I started taking s boulardii 3 days ago and then i feel that i am having difficulty taking deep breaths and also the thrush in my mouth is unusually higher. Is this a sign of die off and i should keep taking it or just switch to antifungals?
Also, do i need to rotate on s. boulardii, e.g 4 days then switch to something else?
You must be logged in to reply to this topic.